# SDR FDEA201411223864

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN, BS 535 STRINGER -23L, FRAME INBD FLANGE, PREVIOUS REPAIR, GOUGED.  GOUGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 1A, ORIGINAL MATERIAL 0.125 INCHES, D=0.100 INCHES.  REMOVED PREVIOUS REPAIR IAW SRM 51-31-01, FABRICATED, LOCATED & DRILLED TWO EACH ANGLES FROM T14 1105527 & T14 1105524, FILLER & SHIM IAW SRM 53-30-00, 7075-T6 .090 & 7075-T6 .125.  TREATED & PRIMED PARTS IAW SRM 51-21-01.  INSTALLED TWO EACH ANGLES, SHIM & FILLER IAW SRM 53-30-00 TR14450.  MAJOR REPAIR.
